Abstract and Applied Analysis

A Class of Fan-Browder Type Fixed-Point Theorem and Its Applications in Topological Space

Yi-An Chen and Yi-Ping Zhang

Full-text: Open access

Abstract

A fixed-point theorem is proved under noncompact setting of general topological spaces. By applying the fixed-point theorem, several new existence theorems of solutions for equilibrium problems are proved under noncompact setting of topological spaces. These theorems improve and generalize the corresponding results in related literature.

Article information

Source
Abstr. Appl. Anal., Volume 2010 (2010), Article ID 314616, 9 pages.

Dates
First available in Project Euclid: 1 November 2010

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1288620727

Digital Object Identifier
doi:10.1155/2010/314616

Mathematical Reviews number (MathSciNet)
MR2660386

Citation

Chen, Yi-An; Zhang, Yi-Ping. A Class of Fan-Browder Type Fixed-Point Theorem and Its Applications in Topological Space. Abstr. Appl. Anal. 2010 (2010), Article ID 314616, 9 pages. doi:10.1155/2010/314616. https://projecteuclid.org/euclid.aaa/1288620727


Export citation